# SDR 2021FA0000264

- Difficulty date: September 1, 2021
- Submitted: September 23, 2021
- Operation: General aviation
- Aircraft: N349ME
- Make and model: Cessna 172S
- Aircraft serial: 172S8584
- Aircraft time: 7,431 hours
- Engine: Lyc IO360L2A
- Engine time: 3,490 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3163
- Condition: Loose
- Component: Magneto, Slick
- Component part number: 4371
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A 500 HOUR INSPECTION ON A SLICK 4371 MAGNETO S/N 18010243 I DISCOVERED A LOOSE IMPULSE COUPLING FLYWEIGHT POST.
